How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Clove Gardner Your Own Question
Clove Gardner
Clove Gardner, Doctor
Category: Health
Satisfied Customers: 317
Experience:  Physician and researcher.
9038798
Type Your Health Question Here...
Clove Gardner is online now
A new question is answered every 9 seconds

I HAVE DIZZINESS, LIGHTHEADED, FATIGUE, BLURRED VISION ...

Resolved Question:

I HAVE DIZZINESS, LIGHTHEADED, FATIGUE, BLURRED VISION FOR SEVERAL MONTHS NOW. WHAT IS WRONG WITH ME. CAN LOW TESTOSTERONE IN MEN CAUSE THIS.
Submitted: 9 years ago.
Category: Health
Expert:  Clove Gardner replied 9 years ago.
HelloCustomer

Do you have any other complaints besides these you mentioned already?
Do you take any meds?
How is your BP?
How old are you?
Customer: replied 9 years ago.
testosterone shots, amitriptyline, this all started after sinus infection, ear infection in jan 08. blood pressurem is fine, im 49 yrs old
Expert:  Clove Gardner replied 9 years ago.
Ok then,
Low testosterone is causing decrease in libod, erectyle dysfunction, decrease in muscle stregth, and bone mineral density declines. As you have testosterone shots, your symptoms are not caused by this.
Amitriptyline, on the other side, can cause your symptoms. Fatigue, dizziness, diffuclt concentration and absent mindedness, feeling drowsy, low blood pressure ( which can aggravate your symptoms, and may cause it by itself) are only part of side effects.
Take a look here for full list: http://www.rxlist.com/cgi/generic/amitrip_ad.htm
Blurred vision is also caused by amitryptilin, as this drug act on particular receptors, which are found in the eye and serve to adjust eye for best focus.
So I guess amitriptyline cause your symptoms.
Ear infection also can cause some of your symptoms, but not the blurred vision and fatigue.
Clove Gardner and other Health Specialists are ready to help you
Customer: replied 9 years ago.
I HAD THESE HEALYH PROBLEMS BEFORE I STARTED AMITRIPTYLINE. IN JAN 08 DR. PUT ME ON ZITHROMICIN 5 TABS FOR 5 DAYS IT WENT AWAY BUT CAME BACK LATER IN JAN 08 THEN HE PUT ME ON IT AGAIN FOR 10 DAYS, ALSO PUT ME ON PROLAX THIS IS WHEN IT GOT BAD AFTER TAKING PROLAX TWICE FOR CONGESTION AND CLOGGED EAR
Customer: replied 9 years ago.
ALSO I FEEL LIKE MY EARS AND SINUSES ARE FULL BUT DR. SAYS THEY ARE FINE
Expert:  Clove Gardner replied 9 years ago.
When you feel that your sinuses are full, they have to be, right?
If your sinus infection is not cured, then they'll give you the dizziness, and light-headedness, even the blurred vision. Fatigue is due to prolonged infection, and it's not uncommon in sinusites. If all your symptoms are related to your sinus problems, then you should insist your doctor to take more seriously your complaints. And even try other doctor.